# SDR AALA20100729DFW02

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 52,160 hours, 14,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHTS FORWARD SECTION OF COACH INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD SECTION OF COACH, OPS CHECKED NORMAL.
